# SDR ASOA201706171695

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 265 FRAME, STR 26L - 26R CORRODED. EVALUATED DAMAGE AND DETERMINED CORROSION TO BE CONTAINED TO STIFFENING ANGLE AT FS 265. DAMAGE IS OUT OF LIMITS. REF SRM 53-00-00-101-001 A01. REMOVED STIFFENING ANGLE REF SRM 51-42-06-001-001 A01. DRILLED UP NEW STIFFENING ANGLE REF SRM 54-40-11-001-001 A01. INSTALLED NEW, SERVICEABLE STIFFENING ANGLE IAW SRM 51-42-06-001-001 A01, 51-23-00-001-001 A01, DWG CC670-33025 & DWG CC670-34-020. RESTORED FINISH AND CIC REF SRM 51-25-16-001-001 A01 & 51-21-11-001-001 A01.
